Open Access
2018 Restricted Families of Projections and Random Subspaces
Changhao Chen
Real Anal. Exchange 43(2): 347-358 (2018). DOI: 10.14321/realanalexch.43.2.0347


We study the restricted families of orthogonal projections in \(\mathbb{R}^{3}\). We show that there are families of random subspaces which admit a Marstrand-Mattila type projection theorem.


Download Citation

Changhao Chen. "Restricted Families of Projections and Random Subspaces." Real Anal. Exchange 43 (2) 347 - 358, 2018.


Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924894
MathSciNet: MR3942583
Digital Object Identifier: 10.14321/realanalexch.43.2.0347

Primary: 28A78 , 28A80

Keywords: Hausdorff measure , orthogonal projection , potential theoretic

Rights: Copyright © 2018 Michigan State University Press

Vol.43 • No. 2 • 2018
Back to Top